# SDR REXA2024121101574

- Difficulty date: September 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: SH670324294S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R CIRCUMFERENTIAL JOINT AT FS333 REQUIRES REPLACEMENT DUE TO CORROSION   LOCATED AND DRILLED STR 25R CIRCUMFERENTIAL JOINT AT FS333 IAW CRJ 700 SRM 51-40-11-001-001-A01. NEW SERVICEABLE PART, P/N SH670-32429-4S. REFERENCE HN00184967, TASK 6A, FOR THE INSTILLATION OF STR 25R CIRCUMFERENTIAL JOINT, P/N SH670-32429-4S, AT FS333.
